Contextual partial commutations - Archive ouverte HAL Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2010

Contextual partial commutations

Abstract

We consider the monoid T with the presentation < a, b; aab = aba > which is ''close'' to trace monoids. We prove two different types of results. First, we give a combinatorial description of the lexicographically minimum and maximum representatives of their congruence classes in the free monoid \a, b\* and solve the classical equations, such as commutation and conjugacy in T. Then we study the closure properties of the two subfamilies of the rational subsets of T whose lexicographically minimum and maximum cross-sections respectively, are rational in \a, b\*.
Fichier principal
Vignette du fichier
1368-5651-1-PB.pdf (297.77 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00990446 , version 1 (13-05-2014)

Identifiers

Cite

Christian Choffrut, Robert Mercas. Contextual partial commutations. Discrete Mathematics and Theoretical Computer Science, 2010, Vol. 12 no. 4 (4), pp.59-72. ⟨10.46298/dmtcs.493⟩. ⟨hal-00990446⟩
56 View
846 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More